# SDR QXEA0002326

- Difficulty date: August 11, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 30,568 hours, 42,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND FUSELAGE HAS DENTS BETWEEN 30 AND 31 AT STATION X151.600.  REPAIRED IAW DHC-8 RD 8-53-5206, DHC-8 SRM 53-00-16 AND 51-00-05.
